... got plan b within 12 hours. Then a week later I had spotting and a VERY light period. It lasted for 5 days. Now I'm suppose to get my period on March 6th and it hasn't come yet. Was that my period? Did plan b work? Am I pregnant? Help please!
Yes, I agree with Kaismamma. What you are experiencing is totally normal when using Plan B.
It's a big dose of hormone for your body to adjust to.
Your period is often up to a week late & can be lighter or heavier than normal.
You may feel very hormonal for a couple of weeks after taking it, too.
Try not to worry.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2013 • 1 answer
I took Plan b Feb 21 and a week after experienced spotting for about 5 days. My period is already 10
Posted 27 Mar 2015 • 2 answers
Posted 19 Dec 2015 • 3 answers
Posted 26 May 2016 • 1 answer
Posted 13 Jul 2016 • 1 answer